# SDR 99ZZZX3440

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE 'C' CHECK WORK CARD, FOUND FLOORBEAM CORRODED AT BS 312R RBL 62.5.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PER SRM 51-10-1.
